# SDR HNAA2019040700091

- Difficulty date: April 1, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,403 hours, 40,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HVY CHK MAINTENANCE FOUND CORROSION AROUND SERVICE DOOR FWD SILL NUT PLATE HOLES.  R&R.
